Frequently bought with...
- 2/$1200 or 1/$649Buy 1, Get 1 50% OFF
- $679Buy 1, Get 1 50% OFFearn points
• Includes one bottle 100 Advil coated ibuprofen tablets, temporary pain relief. Make pain a distant memory with Advil ibuprofen, the #1 selling pain reliever (among over the counter pain relievers), providing safe, effective pain relief for over 30 years.
• So whether you have a headache, muscle aches, backaches, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, nothing's stronger or longer lasting.(1) The medicine in Advil is #1 doctor recommended for pain relief.(2)
• Advil coated ibuprofen tablets temporarily relieve minor aches and pains due to: headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. Advil coated ibuprofen tablets temporarily reduce fever as well.
• Millions have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Stops pain at the site of inflammation for relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.
• When used as directed, Advil ibuprofen is a safe and effective pain reliever. In fact, when ER Doctors choose an over-the-counter pain reliever for their own aches and pains, the medicine in Advil is their #1 choice.(3)
Whether you have occasional muscles aches, backaches, minor arthritis pain, or other aches and pains, nothing is stronger or longer lasting among OTC pain relievers. Millions of people have trusted Advil to safely and effectively relieve their aches and pains for over 30 years. Advil stops pain at the site of inflammation so you can get relief where you need it. The medicine in Advil is what ER doctors use to treat their own aches and pains.(3)
The pain reliever in Advil is ibuprofen, a non-steroidal anti-inflammatory drug (NSAID) that when taken as directed is a safe and effective pain reliever and fever reducer.
(1) Among OTC Pain Relievers
(2) Based on a Survey of Doctors
(3) Based on a Survey of ER Doctors
- Do not take more than directed
- The smallest effective dose should be used
- Adults and children 12 years and over: take 1 tablet every 4 to 6 hours while symptoms persist
- If pain or fever does not respond to 1 tablet, 2 tablets may be used
- Do not exceed 6 tablets in 24 hours, unless directed by a doctor
- Children under 12 years: ask a doctor
- Read all warnings and directions before use. Keep carton
- Store at 20-25°C (68-77°F)
- Avoid excessive heat above 40°C (104°F)
©2015 Pfizer Inc.
- Facial swelling
- Asthma (wheezing)
- Skin reddening
- Are age 60 or older
- Have had stomach ulcers or bleeding problems
- Take a blood thinning (anticoagulant) or steroid drug
- Take other drugs containing prescription or nonprescription NSAIDs [aspirin, ibuprofen, naproxen, or others]
- Have 3 or more alcoholic drinks every day while using this product
- Take more or for a longer time than directed
- If you have ever had an allergic reaction to any other pain reliever/fever reducer
- Right before or after heart surgery
- Stomach bleeding warning applies to you
- You have problems or serious side effects from taking pain relievers or fever reducers
- You have a history of stomach problems, such as heartburn
- You have high blood pressure, heart disease, liver cirrhosis, kidney disease, or asthma
- You are taking a diuretic
- Under a doctor's care for any serious condition
- Taking aspirin for heart attack or stroke, because ibuprofen may decrease this benefit of aspirin
- Taking any other drug
- Take with food or milk if stomach upset occurs
- The risk of heart attack or stroke may increase if you use more than directed or for longer than directed
- You experience any of the following signs of stomach bleeding:
- Feel faint
- Vomit blood
- Have bloody or black stools
- Have stomach pain that does not get better
- Pain gets worse or lasts more than 10 days
- Fever gets worse or lasts more than 3 days
- Redness or swelling is present in the painful area
- Any new symptoms appear
Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. Do not use if seal under bottle cap imprinted with "sealed for your protection" is broken or missing.
Temporarily relieves minor aches and pains due to:
- Common Cold
- Muscular Aches
- Minor Pain of Arthritis
- Menstrual Cramps
|Serving Size||1 Tablet|
|Serving Per Container|
|Amount per Serving||%DV|
Not eligible for Ship to Store at this time See Ship to Store FAQs
This product has no shipping restrictions.
Shipping Weight (in lbs): 0.17
Product in inches (LxWxH): 2.1x 4.05x 1.95
Item Code: 690008
Customers who bought this also bought...
- essie Nail Color Off Tropic....46 fl oz$900Combine & Save
- $169Buy 1, Get 1 FREE
- $629Buy 1, Get 1 50% OFF